# SDR SWAA2025040820163

- Difficulty date: April 1, 2025
- Submitted: April 8, 2025
- Operation: Air carrier
- Aircraft: N280WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32533
- Aircraft time: 58,289 hours, 35,183 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Lamp
- Condition: Dim
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H OVERWING EXIT WINDOW LIGHT IS VERY DIM<[01] R/H OVERWING EXIT WINDOW LIGHT LAMPS WERE REPLACED PER AMM 33-51-01-960-801 GOOD TEST;[02] VERIFIED ACTION 1. JOB COMPLETE.
